# SDR DALA2021030401252

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Contaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND EXISTANT SEALANT NEEDS REMOVED FROM UNDER LT WING RIB OSS 345.80. C/W ERA 590353-14.
